# SDR DALA2021072304171

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 74,552 hours, 28,322 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 AT PUSH DOOR L3 WILL NOT ARM. CORRECTIVE ACTION: REROUTED GIRT BAR/SLIDE LANYARD. ARMS NORMAL. OK FOR SERVICE (LP 7630264)
